# SDR AWXA9600773

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 831862
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND L/H OVERWING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED L/H OVERWING EMERGENCY BATTERY.  OPS CHECK OK.  STC - SA3432NM
